# SDR 2007UALA02375

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 34,307 hours, 4,189 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOO LOW GEAR WARNING ON APPROACH, GO AROUND PERFORMED.  GEAR INDICATIONS WERE NORMAL WITH NO EICAS MESSAGES.   [07-27-07]   CLEANED & LUBED LANDING GEAR HANDLE.  STILL HAD BODY GEAR STEERING MESSAGE.  REPLACED LT BODY GEAR PRIMARY LOCK ACTUATOR SWITCH AS PER MM 32-53-16 PG 401 & OPS CHECKED OK.
